# SDR GTIA050197

- Difficulty date: June 23, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE GENERATOR FEEDER FAULT ON TAXI, AIRCRAFT TAIL SWAP WITH 835.  REMOVED AND REPLACED RIGHT ENGINE GENERATOR.  OPS AND LEAK CHECK GOOD.  (M)
